MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PRECHAMBER PED.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PRECHAMBER PED.; HYDROCEPHALUS MANAGEMENT
Model Number FV035T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a prechamber ped.(part # fv035t) was implanted during a procedure performed on (b)(6) 2022.According to the complainant, the valve was not able to be adjusted.The patient underwent a revision procedure performed on (b)(6) 2022.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Patient data: age: 8 months; weight: 5 kilograms (kg); height: 60 centimeters (cm); gender: male.Same event as medwatch-no.:3004721439-2022-00248.
 
Additional Manufacturer Narrative
Manufacturing and quality control data the pediatric prechamber was manufactured by a qualified employee on october 2021.Deviations during assembly did not occur.The product was finally tested as article fv035t and released for packaging and sterilization and was sterilized by miethke.All tested parameters were assessed according to specifications.Visual inspection the following observations were made during the visual inspection: - no abnormalities detected.Permeability test the test showed that the pediatric prechamber is permeable.Results based on our investigation results, we cannot determine that there was a malfunction in the reservoir at the time of our investigation.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.

Brand Name
PRECHAMBER PED.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key15297352
Report Number3004721439-2022-00249
Device Sequence Number20402351
Product Code JXG
UDI-Device Identifier04041906117603
UDI-Public4041906117603
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV035T
Device Catalogue NumberFV035T
Device Lot Number20055513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexMale
Patient Weight5 KG